# SDR USAA050282

- Difficulty date: February 16, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 50,516 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR SUPPORT CORRODED 1 INCH BY 1 INCH, AFT STATION 727D FLOOR SUPPORT ANGLE RBL 2.5.  INSTALLED REPAIR DOUBLER IAW TR 53-10-06.  (M)
